# SDR 98ZZZX1952

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187GA
- Make and model: Beech 1900C
- Aircraft serial: UC31
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO/MIA - FLT 7406 - PILOT REPORT:  WHEN GEAR IS RETRACTED INTRANSIT LIGHTS STAY ILLUMINATED.  INSPECTED, CLEANED AND LUBED ALL LANDING GEAR SWITCHES AND CANNON PLUGS.  PERFORMED SEVERAL GEAR RETRACTIONS.  NO DEFECTS NOTED.
